MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION NC Quantum Apex?; catheters, transluminal coronary angioplasty, percutaneous

BOSTON SCIENTIFIC CORPORATION NC Quantum Apex?; catheters, transluminal coronary angioplasty, percutaneous
Model Number H7493912408350
Medical Device Problem Codes Break (1069); Nonstandard Device (1420)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/24/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that shaft break occurred.The patient was undergoing percutaneous transluminal coronary angioplasty.The target lesion was located in the left anterior descending artery.After a 6f non-boston scientific (bsc) guide catheter was engaged coaxially and a non-bsc guidewire was crossed the lesion, pre-dilation was performed with 2.50 x 15mm semi compliant balloon catheter.A 3.00 x 32mm synergy shield drug-eluting stent was advanced and deployed.Post-deployment, an 8mm x 3.50mm nc quantum apex balloon catheter was advanced for post-dilatation.However, while loading on wire, the shaft was broken.Another 3.50mm x 8mm nc balloon catheter was used to post-dilate the lesion and the procedure was completed.There were no patient complications and the patient fully recovered.
 
Additional Manufacturer Narrative
E1: initial reporter address 1: (b)(6).E1: initial reporter city: (b)(6).G4: premarket / 510(k) #: k160823.Investigation results: device analysis findings: the device was not returned for analysis; therefore, a technical analysis cannot be performed.Device history record (dhr) review: it was confirmed that this device met manufacturing specification prior to distribution and there no manufacturing deviations which could have contributed to the reported event.Labeling review: review of the instructions for use (ifu) confirmed there was relevant content and sufficient guidance with respect to the circumstances described within this complaint.No updates are required to the ifu as a result of this event.Risk review: a risk review was performed, and it confirmed that the event was defined in the risk documentation and is recorded accordingly in the product record review.This event type has been accounted for during product risk analysis to support acceptable risk benefit for the product.Investigation conclusion: this investigation is assigned a most probable investigation conclusion code of cause not established.This code was selected as the most probable complaint cause based on the information available.Based on the limited complaint information and the fact that no device was received for analysis, it is not possible to establish what the cause of the complaint was.

Brand Name
NC Quantum Apex?
Common Device Name
catheters, transluminal coronary angioplasty, percutaneous
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
Boston Scientific Corporation
two scimed place
maple grove MN 55311
Manufacturer Contact
mark mischke
4100 hamline ave n
arden hills, MN 55112
+1(612)875-7234
MDR Report Key25116438
Report Number2124215-2026-24861
Device Sequence Number10338984
Product Code LOX
UDI-Device Identifier08714729783176
UDI-Public(01)08714729783176(17)280728(10)37081171
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
K121667
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberH7493912408350
Device Catalogue NumberH7493912408350
Device Lot Number0037081171
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer08/10/2026
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/14/2026
Supplement Date Received by Manufacturer06/09/2026
09/03/2026
Initial Report FDA Received Date05/07/2026
Supplement Report FDA Received Date06/24/2026
09/24/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/29/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexMale